PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 3 | 193-207
Tytuł artykułu

Uniqueness of unconditional bases of $c_{0}(l_{p})$, 0 < p < 1

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that if 0 < p < 1 then a normalized unconditional basis of a complemented subspace of $c_0(l_p)$ must be equivalent to a permutation of a subset of the canonical unit vector basis of $c_0(l_p)$. In particular, $c_0(l_p)$ has unique unconditional basis up to permutation. Bourgain, Casazza, Lindenstrauss, and Tzafriri have previously proved the same result for $c_0(l₁)$.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211, U.S.A.
  • Depto. Matemática e Informática, Universidad Pública de Navarra, C/Sadar, S/n, 31006 Pamplona, Spain.
Bibliografia
  • [1] A. Bonami, Ensembles Λ (p) dans le dual $D^∞$, Ann. Inst. Fourier (Grenoble) 18 (2) (1968), 193-204.
  • [2] J. Bourgain, P. G. Casazza, J. Lindenstrauss and L. Tzafriri, Banach spaces with a unique unconditional basis, up to permutation, Mem. Amer. Math. Soc. 322 (1985).
  • [3] N. J. Kalton, Orlicz sequence spaces without local convexity, Math. Proc. Cambridge Philos. Soc. 81 (1977), 253-278.
  • [4] N. J. Kalton, Banach envelopes of non-locally convex spaces, Canad. J. Math. 38 (1986), 65-86.
  • [5] N. J. Kalton, C. Leránoz and P. Wojtaszczyk, Uniqueness of unconditional bases in quasi-Banach spaces with applications to Hardy spaces, Israel J. Math. 72 (1990), 299-311.
  • [6] N. J. Kalton, N. T. Peck and J. W. Roberts, An F-space Sampler, London Math. Soc. Lecture Note Ser. 89, Cambridge University Press, 1985.
  • [7] C. Leránoz, Uniqueness of unconditional bases in quasi-Banach spaces, Ph.D. thesis, University of Missouri-Columbia, 1990.
  • [8] J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in $ℒ_p$-spaces and their applications, Studia Math. 29 (1968), 275-326.
  • [9] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II. Function Spaces, Springer, Berlin 1979.
  • [10] J. Lindenstrauss and M. Zippin, Banach spaces with a unique unconditional basis, J. Funct. Anal. 3 (1969), 115-125.
  • [11] B. Maurey, Type et cotype dans les espaces munis de structures locales inconditionnelles, in: Sém. Maurey-Schwartz 1973-1974, Exposés 24-25, École Polytechnique, Paris.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i3p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.